# SDR SWAA022395

- Difficulty date: October 11, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 24,210 hours, 21,025 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 65445519
- Part serial: 10483
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB NR 2 KRUEGER FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED NR 2 KRUEGER FLAP ACTUATOR PER MM.
